# SDR DALA2025031101861

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 92,027 hours, 12,049 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Controller
- Part number: C18124AA
- Part serial: C18124000523
- Condition: Faulty
- Location: Zone 300
- Part time: 34,477 hours, 4,532 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHIP 3301 - ATB/FCNT - DUE TO UN-COMMANDED RUDDER MOVEMENT. CORRECTIVE ACTION: R/R RATE GYRO UNIT, BITE AND OPS TEST GOOD. (5700206)
